On the Optimal Tuning of a Robust Controller for Parabolic Distributed Parameter Systems

    Research output: Contribution to journalArticleScientificpeer-review

    8 Citations (Scopus)
    Translated title of the contributionOn the Optimal Tuning of a Robust Controller for Parabolic Distributed Parameter Systems
    Original languageEnglish
    Pages (from-to)719-728
    JournalAutomatica
    Volume23
    Issue number6
    Publication statusPublished - 1987
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this